# SDR SWAA2019011028350

- Difficulty date: January 8, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,378 hours, 18,833 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651614
- Part serial: 002318
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED ON FORWARD LOWER CORNER OF HANDLE BOX BEAM.  R&R R1 DOOR PER MM.
